MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, a 19mm trifecta gt valve had been successfully implanted.It was noted however, that when withdrawing from the pump the patient had aortic regurgitation.The decision was made to explant the 19mm trifecta gt valve and replace it with a 19mm non-abbott device to complete the procedure.No patient consequences were reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of regurgitation after implant and explant of the valve was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.This was inclusive of a review of the manufacturing videos, which contained no evidence of anomalies during functional inspection.Information from the field indicated that it was possible that the valve had deformed during implant as the valve was implanted using minimally invasive surgery and the patient had a narrow annulus.If the valve was deformed it could lead to reported regurgitation.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that due to poor visibility on imaging the valve was pushed into the patient's native valve and caused the stent of the trifecta gt valve to deform.The aortic regurgitation was noted as being mid-moderate.There was no interaction noted between any stent post and patient's anatomy.It was noted during the explant procedure that the trifecta valve appeared to be deformed, but was discarded and will not be returned for analysis.No clinically significant delay in procedure was reported.There no initial or prolonged hospitalization due to this event.The patient was recovering at the time of report.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15320708
Report Number2135147-2022-00944
Device Sequence Number17522463
Product Code LWR
UDI-Device Identifier05415067018205
UDI-Public05415067018205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberTFGT-A
Device Catalogue NumberTFGT-19A
Device Lot NumberBR00029753
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown